advertisement
Question
Posted by: sonskyn | 2011/08/12

Parlodel

The docs recently discovered I have a tumour on the pituitary gland and have prescribed parlodel. Could this affect my menstrual cycle? The first month on the meds, period was really heavy, 2nd month light and now 3rd month late?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Sonskyn

According to the side effect information on Parlodel, there is no mention of disfunctional uterine bleeding.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement